# SDR DXTA2016092908312

- Difficulty date: September 29, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20568
- Aircraft time: 1,167 hours, 659 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 21195761102
- Part serial: 34AD0128
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON THE SECOND FLIGHT OF THE DAY, DURING CLIMB OUT AT CLIMB POWER THE RIGHT ENGINE ROLLED BACK AND THE RED R ENGINE EXCEEDANCE AND CYAN R ENGINE FAULT CAS MESSAGES POSTED. THE RIGHT N2 READ 100% AND WAS RED AND THE LEFT N2 WAS LOWER (DON'T REMEMBER THE EXACT PERCENT). I RETARDED THE RIGHT POWER LEVER AND DETERMINED THAT THE N2S WOULD START TO DIVERGE AROUND 35-40% N1 AND BY 60% N1 THE RIGHT N2 WOULD REACH 100%, TURN RED AND ANY FURTHER POWER INCREASE CAUSED THE FADEC TO ROLL BACK THE RIGHT ENGINE. CODE B3-303175. SUB  REMOVED ECU PN 2119576-1102 SN 34-AP0128 AND INSTALLED REPAIRED COMPUTER SAME PN, SN 24-AD0060. . RAN BOTH ENGINES TWICE AND PERFORMED DOWNLOADS.PERFORMED ENGINE RUNS IAW CL350 AMM 76-10-05. ENGINE RUNS ARE GOOD.
